# SDR UIEA2022120601205

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,756 hours, 22,939 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 834501
- Condition: Faulted
- Location: Le Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE FLAP ASSYMETRY EICAS MASSAGE WAS  LE SLAT ASYM NOT FLAP. C/W FIM PROCEDURE 27-90-14 AND FOUND CODE 284 ON PSEU. REMOVED AND REPLACED LT INBD PROX SWITCH 284 IAW AMM 27-88-01, OPS CHECKED GOOD.
